Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sheefa

Veteran Member
  • Total Reviews

    0
  • Content Count

    742
  • Joined

  • Last visited

  • Days Won

    1

Sheefa last won the day on November 15 2019

Sheefa had the most liked content!

Community Reputation

2 Neutral

6 Followers

About Sheefa

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    Birmingham

Recent Profile Visitors

7715 profile views
  1. Hi all, Can you combine Nizarol Shampoo with Revivogen Scalp Therapy safely and do you think this will be a good combination alongside the Revivogen Conditioner to slow/prevent hair loss? Thanks Greg
  2. All the pain - HA, that would be bliss and I would of definitely posted back sooner for everyone to benefit! No, it just takes off the edge. It's not as sharp as it has a calming effect on the nerve endings. I have run out of my prescription and the last few days have been agonising - back to what it was like before so it CERTAINLY works wonders for me. It picks up my mood and does enable me to live a relatively OK life, nothing like pre-tane though. I recommend trying it highly. Thanks Siava,
  3. t scares me that people but up with this. Mine started at the ankles a few months in and post-accutane spread to my entire body where it has remained for many years. It is a sign of potential things to come and your body is giving you an early warning system. Do you not think it's time to reconsider??!
  4. 4 years post accutane here and the pain remains 24/7 in every joint. See my recenmt update and my story. Worst decision of my life. Joint pain for clear skin - well that's an obvious choice isn't it, trouble is hindsight is a wonderful thing.
  5. Hi all It has been a long time since I have visited these boards and posted on my progress, probably around 7-8+ months or longer?? Sorry but I became fed up with all the pro-accutane stories and have been trying to get my life back on track. The simple fact of the matter is I am still alive (good), but now 4 years on after finishing my course of 40mg a day I am still in constant pain. Joint pain in every joint remains and it persists to this day on a 24/7 basis. Despite trying quite possibl
  6. End your treatment like myou said. You clearly have good common sense and you are right, many of the side effects do not disappear or only get worse.
  7. Simple, if it's already causing you PAIN, listen to your damn body and STOP the med before it's too late like me and so many others.
  8. Oh dear, another story of side effects cropping up AFTER finishing accutane. All these people saying their courses are going well, like mine did, have no idea that sometimes when you STOP treatment your body can go into haywire mode. This is most likely accutane. I have been left with severe pain 2 years on now. It started about 2-3 weeks after I finished my course, first in my ankles and then progressed to all my joints. Daily frikking agony. Sadly, there is no telling how long this might last
  9. Still suffering from sex drive and severe joint problems over 2 years on from stopping tane. Don't be surprised if they linger for quite some time, i.e. many years.
  10. No, I wish I just waited it out. Even if acne was ruining my life for over 7 years, it would of disappeared eventually or I would of found something else. My brother is 24 and no longer has acne, I took accutane at 23 so a year too early. I have paid the costs with my health, and believe me, your health is something that's very difficult to regain once it has vanished into a black hole.
  11. New member, new ignorance. You're a fool. There are proven studies that for younger teens who have not stopped growing yet it can cause premature stunting of growth. There are scientific studies around which conclude this - no I won't look for them, do it yourself. From FDA.gov "Bone and muscle problems. Accutane may affect bones, muscles, and ligaments and cause pain in your joints or muscles. Tell your prescriber if you plan vigorous physical activity during treatment with Accutane. Tell yo
  12. Yes, it has been linked to them. Again remember it's not just during treatment this can occur, but AFTER. So if you suddenly have brilliant cleark skin, from taking accutane, and a year later after finishing your course you experience depression/other side effects - there is still a strong possibility they could or could not be linked. It is however a known and proven side effect.
  13. Thanks Siava, I am thinking that's probably the next route. I want to exhaust all possibilities but the frustration of getting nowhere is horrid - similar no doubt to acne treatments! Seattle - yes, I will PM you my email addy.
  14. Hi mate Thanks. Hope you are doing OK. I'm in the same boat unfortanately. I am going to scan in my doctors letter tonight and upload on here for people to see, it's important they read it. Sadly I have had NO improvement in the pain. I'm running out of ideas, and time.
×